# SDR CALA2025022802510

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 16,202 hours, 5,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 29FED AND 34FED ABOVE THE AISLE DO NOT COME ON. INSTALLED STICKERS. PENDING FOR TOMC APPROVAL.  APPROVED MX PROCEDURES C/W. REMOVED AND REPLACED EMERGENCY POWER PACK IAW AMM  33-51-06. OPS CHECK GOOD   NO OTHER DEFECTS NOTED.
